# SDR SWAA001414

- Difficulty date: July 28, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 57,822 hours, 62,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 772 UPPER SURFACE CORRODED, LBL 8 - RBL 3.  REPAIRED FLOORBEAM PER SRM.
